# SDR CAL951115

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 66,763 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A .25 INCH CRACK IN FUSELAGE SKIN AT FORWARD SERVICE DOOR JAMB UPPER FORWARD CORNER AND A .25 INCH CRACK AT THE LOWER AFT CORNER.  DOUBLER REPAIRS WERE INSTALLED IAW SRM 53-05, FIGURE 38.  (X)
